Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Penis pain when urinating. Remedy?

hello sir, i was having normal toilet as usual, but recently i found out that as soon as i go for a toilet pain starts in my penis as if it becomes difficult for me to do a toilet i m at age of 21 without any urinary related diseases earlier everything was alright but from 2 days pain starts as soon as i go to toilet and stop imeediately when my toilet is over.........pls suggest me any remedy...?
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have a pain in your penis while passing urine .This is suggestive of urethitis an Imflamation of urethra.Though you did not have any problem in past It is a bacterial infection of urethra or may have UTI.Pl get your routine urine examination done and start taking antibiotics like Tab Ciprofloxacin 500 mg Twice daily along with urinary antiseptic tab Niftran 100 mg twice daily.for a week.Pl ensure that you take at least 4-5 liters of water every day.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor